# SDR 98ZZZX2800

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N197TB
- Make and model: Socata TB10TOBAGO
- Aircraft serial: 1806
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: JE21978ONG
- Condition: Mismanfactured
- Location: Antenna
- Part time: 424 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ANTENNA INSULATING SEPARATOR INSTALLED ON WRONG SIDE.  ALLOWS BUILT-IN ANTENNA TO BE CONNECTED AT ALL TIMES, STOWED OR EXTENDED.
